MathSciNet Relay Station
MathSciNet bibliographic data
MR1948459 (2003j:37137) 37L30 (35B41 35Q30 76D05)
Ma, Qingfeng; Wang, Shouhong; Zhong, Chengkui Necessary and sufficient conditions for the existence of global attractors for semigroups and applications. Indiana Univ. Math. J. 51 (2002), no. 6, 1541–1559.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement